# SDR ASAA2024072751385

- Difficulty date: July 27, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 40,094 hours, 12,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS DIFFICULTY WITH HANDLE AND IN OPENING OF L-1 DOOR ON ARRIVAL LAS. GROUNDED - YES. L-1 DOOR CHECKED OPEN/CLOSE OUTSIDE & INSIDE - OPS CK OK.
